MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MONOAXIAL SCREW 6 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH MONOAXIAL SCREW 6 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179702645
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 07/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Procedure/surgery name: ais scoliosis correction / spine.Procedure/surgery date : (b)(6) 2018.Describe event: post operative, the most caudal setscrew on the left side came loose out of the monoaxial screw.Due to this, the rod was loosed out of the caudal part of the construct.Surgeon removed total construct in a revision surgery what action was taken/required to manage the problem during the procedure ? primary surgery was on (b)(6) 2013.Post op problem occurred and on (b)(6) 2018 the revision surgery took place.How long was the procedure prolonged as a result of the difficulties encountered with the device(minutes)? no delay.Problem occured post op.

Brand Name
MONOAXIAL SCREW 6 X 45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7762323
Report Number1526439-2018-50756
Device Sequence Number1757701
Product Code NKB
UDI-Device Identifier10705034064888
UDI-Public(01)10705034064888
Combination Product (Y/N)N
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179702645
Device Catalogue Number179702645
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;